# SDR REXA201000138

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 13,520 hours, 11,069 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER WENT FULL RIGHT DEFLECTION DURING CLIMB.  AIRCRAFT ROLLED RIGHT.  AUTOPILOT DISCONNECTED.  RUDDER RETURNED TO NEUTRAL QRH FOR RUDDER JAM AND RUNAWAY.  DECLARED EMERGENCY.  REMOVED AND REPLACED RUDDER TRIM SWITCH IAW AMM 27-20-00.  SEE DISCR NR 2 FOR OP/C RUDDER TRIM.
